Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Loss of appetite, lack of sleep, headaches, cramps in lower abdomen, sweating, depression. Treatment?

Hi I m 21 years old for the past 3 or 4 days I ve suffered from loss of appetite sleepless nights really bad headache body aches mostly in my back cramps in my lower abdominal region I m freezing cold and when I do sleep I sweat profusely any clue as to what might be wrong with me. I thought it was depression from a recent break up but idk anymore
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. The symptoms you gave largely confirms depression. But these symptoms are also possible if you are stressed out. Therefore proper diagnosis is required. No self diagnosis please.

What had happened before these three or four days. You must remember all the happenings. I sincerely feel that you are stressed. Do consult a psychologist for proper diagnosis and act according to his advice.

Hope this answers your query. Available for further clarification.
Good luck.
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor